# SDR YENA2024081901126

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 1,609 hours, 291 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 74434113
- Part serial: 7443411N00771
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#842, DUB-JFK. (ETOPS) 'FUEL ACT XFER FAULT ECAM AFTER  TAXIING INTO RAMP AREA ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REMOVED AND REPLACED AFMC(AUXILIARY FUEL MANAGEMENT COMP, NO FAULT PRESENT, THIS CLEARS MDDR, MX-4 UPDATED R/R REF AMM 28-51-35-400.
